MathSciNet Relay Station
MathSciNet bibliographic data
MR2457406 58J26 (11F23 57R20 58J20)
Chen, Qingtao; Han, Fei Modular invariance and twisted cancellations of characteristic numbers. Trans. Amer. Math. Soc. 361 (2009), no. 3, 1463–1493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement